# SDR AALA202112139478

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 6,882 hours, 1,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M10436
- Condition: Fault Message
- Location: Zone 800 - Doors
- Part time: 19,288 hours, 7,628 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR EMERGENCY SLIDE INDICATION ONLY SHOWS MOMENTARY ARMED INDICATION AFTER ARMING. FAILS TO INDICATE ARMED. REPLACED SLIDE PER JOB CARD 26L00025011.
